# SDR IPXA11565605

- Difficulty date: March 6, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 840-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR SUPPORT UPPER ANGLE CRACKED STA 840 TO 860 RBL 16.  FOUND TO BE OUT OF LIMITS, REMOVED, REFABRICATED & REINSTALLED REPLACEMENT PART IAW SRM 51-20-01, AMM 51-21-00-7 & SRM 51-40-02-0G.
